# SDR SIMA20140328008

- Difficulty date: March 28, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 26,352 hours, 22,341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX MAIN DOOR EMERGENCY LIGHT INOPERATIVE.  R & R PAX MAIN DOOR EMERGENCY LIGHT IAW AMM 33-50-09.  OPS CHECKED GOOD.
